# SDR REXA2015053100566

- Difficulty date: May 31, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-840-10, GALLEY SERVICE DOOR HANDLE FAILED FORCE CHECK.  MAX ALLOWABLE FORCE 35 LBF, MEASURED 60.1 LBF.  LUBRICATED SERVICE DOOR IAW AMM 12-20-52-640-801-A01.
